School of Mathematical and Statistical Sciences Faculty Publications and Presentations
KKM type theorems with boundary conditions
We consider generalizations of Gale’s colored KKM lemma and Shapley’s KKMS theorem. It is shown that spaces and covers can be much more general and the boundary KKM rules can be substituted by more weaker boundary assumptions.
Musin, O.R. KKM type theorems with boundary conditions. J. Fixed Point Theory Appl. 19, 2037–2049 (2017). https://doi.org/10.1007/s11784-016-0388-7
J. Fixed Point Theory Appl.
Copyright © 2016, Springer International Publishinghttps://rdcu.be/c50N5